# SDR 2022F00092

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N845AM
- Make and model: Boeing 737852
- Aircraft serial: 36706
- Aircraft time: 26,153 hours, 9,921 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING THE OVERNIGHT AT MEX STATION, IT WAS DETECTED TWO DELAMINATION AREAS ON LH SIDE FLAP NUMBER 3. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING TWO DELAMINATION AREAS ON LH SIDE FLAP NUMBER SUPPORT TAIL CONE FAIRING; FIRST AREA AT STA 116.13" AND 5" FROM LH SPLICE STRAP, SECOND AREA AT STA 116.13" AND 8" FROM LH SPLICE STRAP; INBOARD FLAP SUPPORT AFT FAIRING WAS REMOVED IAW 27-51-18-000-802; CT-TT AND TAP TEST INSPECTIONS WERE PERFORMED WITH DISBOND AREA OF 4.5” LENGTH AND 3.250” WIDTH IAW B737 NDTM PART 4, 51-00-02; PART 1, 51-05-01; THE TAIL CONE FAIRING WAS REPAIRED IAW SRM 51-70-05-2R-1, REPAIR 1 AND MESSAGE BOEING NUMBER AMX-AMX-22-0001-02B; ULTRASONIC INSPECTION (CTTU) WAS APPLIED IN REPAIRED AREA IAW B737 NDTM PART 4, 51-00-0,2 PART 1, 51-05-01 WITHOUT DELAMINATION’S / DISBONDS; IT WAS APPLIED DECORATIVE PAINT IAW AMM 51-21-99/701, ALL CORRECT.
